Volume 13, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Non-left-orderable double branched coverings

Tetsuya Ito

Algebraic & Geometric Topology 13 (2013) 1937–1965
Bibliography
1 S Boyer, C Gordon, L Watson, On L-spaces and left-orderable fundamental groups, to appear in Mathematische Annalen arXiv:1107.5016v1
2 S Boyer, D Rolfsen, B Wiest, Orderable 3-manifold groups, Ann. Inst. Fourier (Grenoble) 55 (2005) 243 MR2141698
3 A M Brunner, The double cover of $S^3$ branched along a link, J. Knot Theory Ramifications 6 (1997) 599 MR1468897
4 A Champanerkar, I Kofman, Twisting quasi-alternating links, Proc. Amer. Math. Soc. 137 (2009) 2451 MR2495282
5 A Clay, L Watson, On cabled knots, Dehn surgery, and left-orderable fundamental groups, Math. Res. Lett. 18 (2011) 1085 MR2915469
6 A Clay, L Watson, Left-orderable fundamental groups and Dehn surgery, Int. Math. Res. Not. (2012)
7 M K Dabkowski, J H Przytycki, A A Togha, Non-left-orderable 3-manifold groups, Canad. Math. Bull. 48 (2005) 32 MR2118761
8 J Greene, Alternating links and left-orderability arXiv:1107.5232
9 I D Jong, K Kishimoto, On positive knots of genus two, to appear in Kobe Journal of Mathematics (2011)
10 L H Kauffman, S Lambropoulou, On the classification of rational tangles, Adv. in Appl. Math. 33 (2004) 199 MR2074397
11 J M Montesinos, Surgery on links and double branched covers of $S^{3}$, from: "Knots, groups, and $3$-manifolds (Papers dedicated to the memory of R. H. Fox)" (editor L P Neuwirth), Ann. of Math. Studies 84, Princeton Univ. Press (1975) 227 MR0380802
12 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
13 P Ozsváth, Z Szabó, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005) 1 MR2141852
14 T Peters, On L-spaces and non-left orderable 3-manifold groups arXiv:0903.4495v1
15 R Roberts, J Shareshian, Non-right-orderable 3-manifold groups, Canad. Math. Bull. 53 (2010) 706 MR2761693
16 R Roberts, J Shareshian, M Stein, Infinitely many hyperbolic 3-manifolds which contain no Reebless foliation, J. Amer. Math. Soc. 16 (2003) 639 MR1969207